Jay P. Fillmore

Articles may be obtained via links provided in the reviews by MathSciNet and others.
Or, contact the author: jfillmore@ucsd.edu

2014 David W. Fillmore and --------;
     Whitney Forms for Spherical Triangles I: The Euler, Cagnoli, and Tuynman Area Formulas,
     Barycentric Coordinates, and Constructions with the Exterior Calculus
     arXiv

2013 September 26.  Notes on a Simple Expanding Universe.
     notes

2013 Review of: T. Frankel, The Geometry of Physics, 3rd ed., Cambridge, 2011.
     SIAM Review Vol. 55, Issue 2 (June 2013). pp.400-403.
     preprint and in reviews published in June 2013

2008 Harmonics on the guitar
     Guitarist - A Publication of the Minnesota Guitar Society
     Vol.24 No.6 pp.6-7, November/December 2008
     short article in Guitarist
     long article
     
2002 --------; D. Pumplün; H. Röhrl;
     On N-summations. I.
     Appl. Categ. Structures 10 (2002), no. 3, 291--315.      
     MR1916161 (2004e:16046)
     [In "On $N$-summations. II", MR2132746 (2005), H. Röhrl developes
     a Galois connection between N-summations and semitopologies.]

2001 William A. Harris, Jr.; --------; Donald R. Smith;
     Matrix exponentials---another approach.
     SIAM Rev. 43 (2001), no. 4, 694--706.
     MR1870958 (2002k:15001)

2001 Samuel R. Buss; --------;
     Spherical averages and applications to spherical splines and interpolation.
     ACM Transactions on Graphics (TOG) 20 , Issue 2 (April 2001), 95 - 126. 
     DOI 10.1145/502122.502124

2000 --------; Arthur Springer;
     Determining circles and spheres satisfying conditions which generalize tangency
     article

1997 --------; M. Paluszny;
     The Appolonius Contact Problem and Representational Geometry.
     Seminarberichte Band 62, 1997, Teil 1, 45-72.
     FernUniversität in Hagen
     ISSN 0944 - 0838
     article

1995 --------; Marco Paluszny;
     The Apollonius Contact Problem ... Gergonne's Construction
     article

1995 --------; Marco Paluszny;
     On the geometry of a quadratic form: pencils and the Apollonius contact problem.
     Acta Cient. Venezolana 46 (1995), no. 1, 3--16.
     MR1452902 (98e:51033)
     article

1995 --------; Arthur Springer;
     Planar sections of the quadric of Lie cycles and their Euclidean interpretations.
     Geom. Dedicata 55 (1995), no. 2, 175--193. 
     MR1334212 (96j:51005)

1995 --------;  Arthur Springer;
     New Euclidean theorems by the use of Laguerre transformations.
     --- some geometry of Minkowski $(2+1)$-space.
     J. Geom. 52 (1995), no. 1-2, 74--90. 
     MR1317257 (96b:51015) 

1990 --------; Arthur Springer;
     Möbius groups over general fields using Clifford algebras associated with spheres.
     Internat. J. Theoret. Phys. 29 (1990), no. 3, 225--246.  
     MR1049005 (92a:22016)
     article

1987 --------; M. Paluszny;
     The geometry of $\Psi\sp +$ and its application to some classical problems. (Spanish)
     Acta Cient. Venezolana 38 (1987), no. 5-6, 591--594.
     MR1122440 (92h:51031)
     article
     
1986 --------; S. Gill Williamson;
     Permanents and determinants with generic noncommuting entries.
     Linear and Multilinear Algebra 19 (1986), no. 4, 321--334.
     MR0860720 (87m:15020)

1984 A Note on Rotation Matrices.
     IEEE Computer Graphics and Applications
     February 1984 (Vol. 4 No. 2) pp. 30-33
     DOI 10.1109/MCG.1984.275935
     article - IEEE Xplore

1984 Hermitean quadrics as contact manifolds.
     Rocky Mountain J. Math. 14 (1984), no. 3, 559--571. 
     MR0761109 (86a:53039)
     article

1980 A note on integral geometry in the inversive plane.
     Proc. Amer. Math. Soc. 78 (1980), no. 4, 551--554.
     MR0556631 (81c:53068)

1979 On Lie's higher sphere geometry.
     Enseign. Math. (2) 25 (1979), no. 1-2, 77--114.
     MR0543553 (81f:53041)
     article - seals - Swiss Electronic Acacdemic Library Service

1977 The fifteen-parameter conformal group.
     Internat. J. Theoret. Phys. 16 (1977), no. 12, 937--963.
     MR0507282 (58 #22417)
     article

1977 The Dual Euclidean Plane
     article

1976 --------;  S. G. Williamson;
     Ranking algorithms: the symmetries and colorations of the $n$-cube.
     SIAM J. Comput. 5 (1976), no. 2, 297--304.
     MR0403298 (53 #7110)

1974 --------; S. G. Williamson;
     Note on the Orbit Spaces of Wreath Product Actions on Function Spaces
     article

1974 --------; S. G. Williamson;
     On backtracking: a combinatorial description of the algorithm. 
     SIAM J. Comput. 3 (1974), 41--55.
     MR0362987 (50 #15425)

1973 --------; John Scheuneman
     Fundamental groups of compact complete locally affine complex surfaces.
     Pacific J. Math. 44 (1973), 487--496.
     MR0328132 (48 #6474) 

1973 --------;  S. G. Williamson
     A linear algebra setting for the Rota-Mullin theory of polynomials of binomial type.
     Linear and Multilinear Algebra 1 (1973), no. 1, 67--80.
     MR0319780 (47 #8321b)

1970 Barbier's theorem in the Lobachevski plane.
     Proc. Amer. Math. Soc. 24 (1970) 705--709.
     MR0253150 (40 #6365)

1969 Symmetries of surfaces of constant width.
     J. Differential Geometry 3 1969 103--110.
     MR0247594 (40 #858)

1968 --------; Morris L. Marx;
     Linear recursive sequences.
     SIAM Rev. 10 (1968) 342--353.
     MR0233615 (38 #1936)

1967 On the coefficients of the Hilbert-Samuel polynomial.
     Math. Z. 97 (1967) 212--228.
     MR0209274 (35 #176) 

1967 A note on split dilations defined by higher residues.
     Proc. Amer. Math. Soc. 18 1967 171--174.
     MR0204419 (34 #4261)

1966 On the Canonical Decomposition of Sequences Satisfying
     Recursions which are Powers of Irreducible Polynomials
     article

1964 Jay Paul Fillmore
     On Macaulay Modules and Abstract Hilbert Polynomials
     Doctoral Thesis, University of Minnesota, June 1964, 67pp.
     University Microfilms, Ann Arbor, Michigan
     abstract
     - results appear in 
     On the coefficients of the Hilbert-Samuel polynomial
     Math. Z. 97 1967 212--228  MR0209274 (35 #176)